MathSciNet Relay Station
MathSciNet bibliographic data
MR1937961 (2003g:55012) 55P43 (55N20)
Baker, Andrew; Jeanneret, Alain Brave new Hopf algebroids and extensions of $M$U-algebras. Homology Homotopy Appl. 4 (2002), no. 1, 163–173.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement